# SDR YENA2022120101182

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON THE FALSE SPAR BOX RIB 5 BOTTOM SKIN PANEL NR 3 ON THE UPPER SURFACE OF THE LT WING.  ACCOMPLISHED A REPAIR IAW EA 57-0566-22, REV 0, AND  RDAF 81134023-003-2022- A, & EC A22-944-01.  MAJOR REPAIR.
